# SDR SWIA202266797

- Difficulty date: October 27, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000656
- Aircraft time: 13,884 hours, 9,996 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HINGE #3 BOLT AND BUSHINGS SEIZED.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED RH ELEVATOR HINGE #3 BOLT AND BUSHING ON RACK REF AMM 27-31-05. SEE CAMP 25670246 FOR ELEVATOR INSTALLATION.
